Journal of Function Spaces

Journal of Function Spaces / 2007 / Article

Open Access

Volume 5 |Article ID 906973 | https://doi.org/10.1155/2007/906973

Marcos López-García, "Bloch-type space of temperature functions on a finite cylinder", Journal of Function Spaces, vol. 5, Article ID 906973, 11 pages, 2007. https://doi.org/10.1155/2007/906973

Bloch-type space of temperature functions on a finite cylinder

Academic Editor: Hans Triebel
Received01 Aug 2006

Abstract

We define the Bloch-type space BT as the linear space of temperature functions on the cylinder ST=𝕊1×(0,T) such that sup(x,t)Tt|ut(x,t)|<, ΩT=[0,2]×(0,T); we prove that (b1(ST))*=BT, where b1(ST) is the Bergman space of temperature functions on ST belonging to L1(ΩT,dxdt).

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views77
Downloads463
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.